# SDR USAA2014091000001

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: Q00160006264
- Condition: Faulty
- Location: Smoke Detection
- Part time: 44,870 hours, 16,631 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED ECAM MSG SMOKE LAVATORY DET FAULT, FWD CARGO DET FAULT & AFT CARGO DET FAULT.  COMPLIED WITH TSM SUPPLEMENT 26-16-00-201.  R & R SDCU 10WQ IAW AMM 26-17-34-400-001A.  R & R FWD CARGO DETECTOR 2 WH, LAVATORY A & D SMOKE DETECTORS IAW AMM 26-17-15-400-001A.  SYS CHECKED OK.
